# SDR 252TR0017

- Difficulty date: February 10, 2004
- Submitted: February 20, 2004
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,049 hours, 31,518 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Arm
- Part number: 654610914L
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRA SONIC NDT INSPECTION OF LEFT MAIN LANDING GEAR BEAM ARM INDICATION NOTED ON FWD LUG PER NDT MANUAL PART 4.32-10-02.  REPLACED BEAM ARM PER MM 32-11-11.
